# SDR SCNA20250321077

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 45,502 hours, 18,438 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Fire
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DEFECT 789270: GPU CABLE CAUGHT FIRE. - - RESOLUTION: POWER CORD SHORTED OUT ABOUT 8 INCHES DOWN FROM CONNECTION. GVI OF POWER CONNECTION SHOWS NO DAMAGE TO AIRFRAME IAW AMM 05-41-01-210-801. OK FOR SERVICE.
